# SDR AWXA200200512

- Difficulty date: June 8, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 44,744 hours, 26,837 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 1594
- Condition: Failed
- Location: T/E Flap
- Part time: 20,339 hours, 12,973 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DECLARED EMERGENCY LANDING AFTER MISSED APPROACH DUE RT T/E FLAP LOCKING OUT.  MX R&R FLAP POSITION INDICATOR & RT WING FLAP POSITION TRANSMITTER.  C/W INTERFACE & FLAP POSITION INDICATING TEST.  RT T/E FLAP POSITION TRANSMITTER WAS CONFIRMED FAILURE BY VENDOR BENCH TEST FOR STALL WARNING SYNCHRO BEARING BINDING.  FLAP POSITION INDICATOR WAS CONFIRMED FAILURE W/BENCH TEST FINDING POINTERS SPLIT DUE TO DEFECTIVE REED SWITCH.  UNIT CALIBRATED.
